Please use this identifier to cite or link to this item:

http://hdl.handle.net/10609/92546
Title: Representing upper probability measures over rational Lukasiewicz logic
Author: Marchioni, Enrico
Keywords: theoretical computing
rational logic
probability
Issue Date: 2008
Publisher: Mathware & Soft Computing
Citation: Marchioni, E. (2008). Representing upper probability measures over rational Lukasiewicz logic. Mathware & Soft Computing, 15(2), 159-173.
Also see: https://upcommons.upc.edu/handle/2099/13198
Abstract: Upper probability measures are measures of uncertainty that generalize probability measures in order to deal with non-measurable events. Following an approach that goes back to previous works by H ajek, Esteva, and Godo, we show how to expand Rational Lukasiewicz Logic by modal operators v in order to reason about upper probabilities of classical boolean events y so that v(y) can be read as 'the upper probability of y'. We build the logic U (R L) for representing upper probabilities and show it to be complete w.r.t. a class of Kripke structures equipped with an upper probability measure. Finally, we prove that the set of U (R L)-satis able formulas is NP-complete.
Language: English
URI: http://hdl.handle.net/10609/92546
ISSN: 1134-5632MIAR
Appears in Collections:Articles
Articles

Share:
Export:
Files in This Item:
File Description SizeFormat 
marchioni.pdf237.67 kBAdobe PDFView/Open

This item is licensed under a Creative Commons License Creative Commons